Facebook Pixel

Delayed periods andPpostinor

By July 6, 2017 - 10:12am
Rate This

My last period was 7th june and due to unprotected sex on 21st june i took postinor on 22nd june and again due to same thing took postinor again on 3rd july....my expected period was 5th july but still there is no sign of it....can i be pregnant or is it postinor side effect....please tell me as i am too stressed...thanks

Add a Comment2 Comments

Thank you so much for the help....i got too worried so i took postinor again...when do you think i should now expect my period

July 7, 2017 - 12:52am

Hello Sadef,

The delay in the start of your period is a side effect of taking Postinor.

you should never have taken the pill again on July 3. You should never take the pill more than once in a one month period of time.


July 6, 2017 - 12:54pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!